Alert archive / Alabama / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Dec 24, 2015, 10:42 AM CST for 4 counties in Alabama. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 24, 2015, 10:42 AM CST (16:42 UTC)
- Expired
- Dec 24, 2015, 1:45 PM CST
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Barbour County, AL, Bullock County, AL, Pike County, AL, Russell County, AL
The radar
The Maxwell AFB radar (KMXX), 73 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 24, 10:58 AM CST | FLASH FLOOD | 3 N Brundidge, AL | STATE ROAD 93 NEAR MP 3 HAS BEEN CLOSED DUE TO FLOODING. TRAFFIC BEING REROUTED |
| Dec 24, 11:03 AM CST | FLOOD | 10 S Seale, AL | SEVERE FLOODING IN RUSSELL COUNTY ON LAKEVIEW ROAD, SEVERAL PEOPLE ARE TRAPPED, EMERGENCY RESPONDERS ARE ASSISTING. |
| Dec 24, 11:15 AM CST | FLOOD | 15 S Seale, AL | WATER HAS SPREAD IN RUSSELL COUNTY FROM THE SEVERE FLOODING, 2 HUNTERS ARE TRAPPED. RESPONDERS ARE ASSISTING. |
| Dec 24, 1:02 PM CST | FLASH FLOOD | Brundidge, AL | ROAD CLOSURES INCLUDING CLAYTON AND JOHNSON STREETS IN BRUNDIDGE DUE TO FLOODING. ADDITIONAL CLOSURES IN PIKE COUNTY DUE TO FLOODING INCLUDING PORTIONS OF HWY 29, HWY 93, HWY 125, PIKE COUNTY ROADS 6647, 6648, 6622, 3319 AND 3326. PIKE COUNTY ROADS 3316, 3325, |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 269 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 8.3
The text
As transmitted, in the capitals the NWS used until 2016.
742
WGUS54 KBMX 241642
FFWBMX
ALC005-011-109-113-241945-
/O.NEW.KBMX.FF.W.0017.151224T1642Z-151224T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1042 AM CST THU DEC 24 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN PIKE COUNTY IN SOUTHEASTERN ALABAMA...
RUSSELL COUNTY IN SOUTHEASTERN ALABAMA...
SOUTHEASTERN BULLOCK COUNTY IN SOUTHEASTERN ALABAMA...
BARBOUR COUNTY IN SOUTHEASTERN ALABAMA...
* UNTIL 145 PM CST
* AT 1041 AM CST...DOPPLER RADAR INDICATED ADDITIONAL SHOWERS AND
THUNDERSTORMS MOVING INTO THE AREA. THIS WILL CREATE FLOODING
QUICKLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TROY...BRUNDIDGE...CLIO...MIDWAY...GOSHEN...CLAYTON...LOUISVILLE...
BANKS...WHITE OAK...PICKETT...TROY UNIVERSITY...OSCO...DOSTER...
BARBOUR COUNTY PUBLIC LAKE DAM...SPRING HILL...ANTIOCH...LAKEPOINT
RESORT STATE PARK...TYLER CROSSROADS...GAINO AND BOOT HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3226 8489 3225 8492 3222 8493 3222 8497
3221 8498 3220 8496 3218 8501 3213 8506
3209 8505 3197 8506 3162 8558 3162 8587
3170 8615 3173 8614 3247 8500 3245 8499
3244 8497 3238 8499 3238 8497 3233 8501
$$
75What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Dec 24, 5:46 AM CST, 4 hours 56 minutes earlier.
Area forecast discussion, Dec 24, 5:46 AM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 546 AM CST THU DEC 24 2015 .UPDATE... AVIATION DISCUSSION. && .SHORT TERM... TODAY AND TONIGHT... DEFINITELY FEELING LIKE AN ALABAMA CHRISTMAS OUT THERE THIS MORNING. CURRENTLY AT 3 AM SITTING AT 73 DEGREES OVER 71 DEGREE DEWPOINT. A COLD FRONT IS CURRENTLY STRETCHED ACROSS WESTERN TENNESSEE DOWN TO NORTHERN LOUISIANA. THIS FRONT IS BARELY MOVING EAST AND WILL LIKELY STALL BEFORE REACHING CENTRAL ALABAMA LATER THIS MORNING. THE FRONT IS THEN EXPECTED TO BEGIN TO LIFT BACK TO THE NORTH BY THE AFTERNOON AS A LOW PRESSURE SYSTEM SLIDES FROM CENTRAL OKLAHOMA TO WESTERN MISSOURI. THIS SHIFT NORTHWARD WILL TAKE THE RAIN SHIELD BACK TO THE NORTH DURING THE DAY. SO WILL HAVE HIGHEST RAIN CHANCES IN THE SOUTHEAST THIS MORNING AND THEN SLIDE THEM NORTHWARD THROUGH THE AFTERNOON. THIS WILL KEEP CENTRAL ALABAMA IN THE WARM SECTOR THE ENTIRE TIME SO CANNOT RULE OUT AN ISOLATED SEVERE THUNDERSTORM FOR TODAY/TONIGHT AND AGREE WITH SPC AND THEIR DAY 1 OUTLOOK. THE BIGGEST QUESTION WILL BE THE FORCING NEEDED IN ADDITION TO WEAK LAPSE RATES. THERE WILL BE ENOUGH BULK SHEAR AROUND TO KEEP STORMS GOING BUT THE QUESTION WILL BE THE OVERALL COVERAGE AND STORM STRUCTURE TO WARRANT ANYTHING MORE THAN A LIMITED POSSIBILITY. 16 .LONG TERM... CHRISTMAS THROUGH WEDNESDAY... THE AFOREMENTIONED FRONTAL BOUNDARY AND SURFACE LOW WILL EVENTUALLY STALL OUT TO OUR NORTH ON FRIDAY AS THE MAIN FORCING EXITS TO THE NORTHEAST. THIS WILL KEEP THE HIGHEST RAIN CHANCES ACROSS THE FAR NORTHWESTERN COUNTIES FRIDAY THROUGH SUNDAY WITH ISOLATED TO SCATTERED SHOWERS...WITH EMBEDDED STORMS AT TIMES POSSIBLE ACROSS THE REST OF THE AREA. NO REAL ORGANIZED THREAT AFTER FRIDAY AS THE FOCUS SHIFTS FURTHER WEST WITH A NEWLY DEVELOPING LOW PRESSURE SYSTEM IN THE FOUR CORNERS AREA. THIS SYSTEM WILL SLOWLY DEVELOP THROUGH THE WEEKEND AND WILL INTENSIFY OVERNIGHT SUNDAY INTO MONDAY MORNING IN THE HEART OF TEXAS. THE SURFACE LOW WILL SWING THROUGH LOUISIANA AND INTO SOUTHWESTERN MISSOURI BY MIDNIGHT MONDAY NIGHT/TUESDAY MORNING. THIS WILL IN TURN RAISE DEWPOINTS INTO THE UPPER 60S ACROSS THE AREA WITH AT LEAST POTENTIALLY STRONG TO ISOLATED SEVERE STORMS ACROSS A GOOD PORTION OF CENTRAL ALABAMA. WE WILL CONTINUE TO MONITOR THE TREND TO SEE IF THIS CONTINUES WITH THE NEXT FEW RUNS...BUT IF THE MODELS CONTINUE TO TREND WITH THIS OVERALL TIMING AN ADDITION TO THE HWO MAY BE NEEDED WITH FURTHER UPDATES. THE SYSTEM EXITS TUESDAY AFTERNOON. THIS IS WHERE THE MODELS BEGIN TO DIFFER AND CAUSES CONFIDENCE TO FALL QUITE A BIT. THE GFS CONTINUES TO BRING IN A MUCH DRIER AIRMASS AFTER WEDNESDAY...WHILE THE EURO ACTUALLY BRINGS SEVERAL WAVES FROM THE SOUTH AND KEEPS THE AREA FAIRLY MOIST UNTIL NEXT FRIDAY. WILL TREND MORE TOWARD THE GFS AS IT IS CLOSER TO THE OVERALL CONSENSUS OF THE LONGER RANGE MODELS BUT WILL DO SO WITH FAIRLY LOW CONFIDENCE. 16 && .AVIATION... 12Z TAF DISCUSSION. SEVERAL SOUTHWEST TO NORTHEAST ORIENTED LINES OF THUNDERSTORMS TRAINING ACROSS CENTRAL ALABAMA. MOST TERMINALS ARE CLOSE TO AT LEAST ONE OF THESE LINES...WHICH WILL REMAIN A FOCUS FOR CONVECTION THROUGH AT LEAST THE FIRST 4-6 HOURS OF THE FORECAST PERIOD. THE LINES WILL FLUCTUATE...AND COULD AFFECT TERMINALS AT TIMES. TCL AND BHM ARE THE LEAST LIKELY TO HAVE TSRA OVER THE NEXT FEW HOURS. WILL USE TEMPOS TO COVER ACTIVITY ELSEWHERE...AND WILL LIKELY NEED TO UPDATE AS THE CONVECTIVE LINES TEETER BACK AND FORTH. ACTIVITY WILL GRADUALLY DIMINISH THROUGH THE DAY. ALTHOUGH ISOLATED COVERAGE WILL REMAIN POSSIBLE. EXPECT CIGS TO LOWER TONIGHT TO AT LEAST IFR. 14 && .FIRE WEATHER... A VERY MILD AND WET PATTERN WILL CONTINUE ACROSS CENTRAL ALABAMA THROUGH FRIDAY. THE POTENTIAL FOR SEVERE STORMS WILL CONTINUE INTO THURSDAY...ALONG WITH THE THREAT OF LOCALLY HEAVY RAINFALL. UNSEASONABLY WARM WEATHER WILL PREVAIL THIS WEEKEND BUT RAIN CHANCES WILL DECREASE. BETTER RAIN CHANCES RETURN ON MONDAY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 73 65 74 64 74 / 70 70 60 40 30 ANNISTON 76 67 75 65 75 / 70 70 50 40 30 BIRMINGHAM 77 69 76 67 76 / 60 70 60 40 30 TUSCALOOSA 79 68 78 68 77 / 60 60 50 40 30 CALERA 76 67 76 66 77 / 70 70 40 40 30 AUBURN 74 66 75 65 75 / 70 60 20 20 20 MONTGOMERY 78 67 79 65 78 / 70 70 30 20 20 TROY 76 67 78 65 77 / 70 50 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 24, 10:24 AM CST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1024 AM CST THU DEC 24 2015 ALZ011>015-017>050-251930- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1024 AM CST THU DEC 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. AS THE FRONTAL BOUNDARY SHIFTS SLOWLY NORTHWARD THIS AFTERNOON...A LIMITED THREAT FOR SEVERE WEATHER IS STILL POSSIBLE. THIS LIMITED THREAT SHOULD LAST THROUGH THE BULK OF THE AFTERNOON HOURS AND DIMINISH AFTER SUNSET. THE MORE IMMEDIATE THREAT IS TRANSITIONING TO WIDESPREAD FLOODING AS THIS LINE IS MOVING VERY SLOWLY. ADDITIONAL THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE OVER MOSTLY SATURATED SOILS CAUSING THE POTENTIAL FOR FLASH FLOODING THROUGH AT LEAST MIDNIGHT. ALL THREATS SHOULD STAY MAINLY ALONG AND SOUTH OF INTERSTATE 20. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE NECESSARY AT TIMES THROUGH TONIGHT. 17/KLAWS
In the hours before
Local storm report, Dec 24, 9:26 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
926 AM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM FLASH FLOOD 5 WSW BRUNDIDGE 31.70N 85.89W
12/24/2015 PIKE AL EMERGENCY MNGR
SEVERAL ROADS ARE FLOODED AND CLOSED. THESE INCLUDE CR
6647, CR 6622 AND CR 3319.
&&
LINHARESLocal storm report, Dec 24, 9:38 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
938 AM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM FLASH FLOOD FOSTERS CROSS ROADS 33.42N 85.56W
12/24/2015 RANDOLPH AL EMERGENCY MNGR
CR 210 IS FLOODED AND CLOSED. CR 4801 HAS HAD A LARGE
SECTION WASHED AWAY. CR 208 HAS HAD A LARGE SECTION
WASHED AWAY. NUMEROUS OTHER COUNTY ROADS WERE FLOODED AND
IMPASSABLE.
&&
LINHARESLocal storm report, Dec 24, 9:40 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
940 AM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM FLASH FLOOD 4 N WEDOWEE 33.37N 85.49W
12/24/2015 RANDOLPH AL EMERGENCY MNGR
WATER HAS COME UP OVER THE OLD HIGHWAY 431 BRIDGE.
HIGHWAY 48 HAS BEEN FLOODED AND WAS IMPASSABLE.
&&
LINHARESLocal storm report, Dec 24, 9:41 AM CST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 AM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLASH FLOOD 1 SSE WAUGH 32.35N 86.03W
12/24/2015 MONTGOMERY AL BROADCAST MEDIA
ROAD WAS FLOODED AND IMPASSABLE BETWEEN WELCH POINT AND
LUCAS POINT.
&&
LINHARESLocal storm report, Dec 24, 10:17 AM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1017 AM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 4 SSE WAUGH 32.31N 86.02W
12/24/2015 MONTGOMERY AL BROADCAST MEDIA
WATER FLOWING ACROSS BRIDGE ON VAUGHN RD NEAR MARLER RD.
TIME ESTIMATED BASED ON REPORT.
&&
TGOGGINSLocal storm report, Dec 24, 10:20 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1020 AM CST THU DEC 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM TORNADO 3 SSE SPRING HILL 32.04N 85.32W
12/24/2015 BARBOUR AL NWS EMPLOYEE
TORNADO DEBRIS SIGNATURE CONFIRMED BY DUAL-POL RADAR
DATA.
0429 AM TORNADO 1 SSE BOOT HILL 31.86N 85.63W
12/24/2015 BARBOUR AL NWS EMPLOYEE
TORNADO DEBRIS SIGNATURE CONFIRMED BY DUAL-POL RADAR
DATA.
0515 AM HEAVY RAIN CLAYTON 31.88N 85.45W
12/24/2015 E0.00 INCH BARBOUR AL EMERGENCY MNGR
WATER ON HIGHWAY 239 AND ALONG JACK HIGHTOWER ROAD.
0745 AM FLASH FLOOD 3 SSE PICKETT 31.93N 85.61W
12/24/2015 BARBOUR AL EMERGENCY MNGR
WATER COVERING BRIDGE ON HIGHWAY 239 NEAR COUNTY ROAD 27.
0745 AM HEAVY RAIN SSW FORT MITCHELL ACTIV 32.30N 85.02W
12/24/2015 E0.00 INCH RUSSELL AL EMERGENCY MNGR
MINOR FLOODING, STANDING WATER, BRADLEY ROAD NEAR HIGHWAY
165.
0759 AM FLASH FLOOD 4 WNW BOOT HILL 31.90N 85.70W
12/24/2015 BULLOCK AL LAW ENFORCEMENT
GROUND EROSION CAUSE BY FLOODING, SINKHOLE HAS FORMED ON
AL29N JUST ACROSS PIKE/BULLOCK COUNTY LINE-REROUTING
TRAFFIC
0819 AM FLOOD 1 SSW COMER 32.03N 85.39W
12/24/2015 BARBOUR AL PUBLIC
WATER FLOWING ACROSS THE BRIDGE ON CR 49. ROAD IS
IMPASSABLE. CORRECTED FOR LOCATION.
0830 AM FLOOD 20 SW INVERNESS 31.81N 85.99W
12/24/2015 PIKE AL EMERGENCY MNGR
COUNTY ROAD 223 HAS FLOODED IN PIKE COUNTY, ROAD IS
CONSIDERED IMPASSABLE
0832 AM FLASH FLOOD 10 NW COMER 32.14N 85.50W
12/24/2015 BULLOCK AL EMERGENCY MNGR
US HWY 82 CLOSED DUE TO FLASH FLOODING ON THE COUNTY LINE
BETWEEN PIKE AND BARBOUR, TRAFFIC BEING REROUTED
0921 AM FLASH FLOOD LANETT 32.87N 85.21W
12/24/2015 CHAMBERS AL EMERGENCY MNGR
FLOODING HAS PRODUCED A GAS MAIN BREAK ON CHERRY STREET.
HIGHWAY 29 IS IMPASSABLE AND CLOSED. SEVERAL OTHER LOCAL
STREETS ARE FLOODED AND IMPASSABLE. CREEKS AND STREAMS
ARE RUNNING OUT OF THEIR BANKS.
0924 AM FLASH FLOOD 5 WSW BRUNDIDGE 31.70N 85.89W
12/24/2015 PIKE AL EMERGENCY MNGR
SEVERAL ROADS ARE FLOODED AND CLOSED. THESE INCLUDE CR
6647, CR 6622 AND CR 3319.
0936 AM FLASH FLOOD FOSTERS CROSS ROADS 33.42N 85.56W
12/24/2015 RANDOLPH AL EMERGENCY MNGR
CR 210 IS FLOODED AND CLOSED. CR 4801 HAS HAD A LARGE
SECTION WASHED AWAY. CR 208 HAS HAD A LARGE SECTION
WASHED AWAY. NUMEROUS OTHER COUNTY ROADS WERE FLOODED AND
IMPASSABLE.
0936 AM FLASH FLOOD 4 N WEDOWEE 33.37N 85.49W
12/24/2015 RANDOLPH AL EMERGENCY MNGR
WATER HAS COME UP OVER THE OLD HIGHWAY 431 BRIDGE.
HIGHWAY 48 HAS BEEN FLOODED AND WAS IMPASSABLE.
0940 AM FLASH FLOOD 1 SSE WAUGH 32.35N 86.03W
12/24/2015 MONTGOMERY AL BROADCAST MEDIA
ROAD WAS FLOODED AND IMPASSABLE BETWEEN WELCH POINT AND
LUCAS POINT.
1000 AM FLASH FLOOD 4 SSE WAUGH 32.31N 86.02W
12/24/2015 MONTGOMERY AL BROADCAST MEDIA
WATER FLOWING ACROSS BRIDGE ON VAUGHN RD NEAR MARLER RD.
TIME ESTIMATED BASED ON REPORT.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 9:33 PM CST | River Flood Warning | BMX | Montgomery | 4 days |
| Dec 23, 11:15 PM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Pike, Russell | 3 hr |
| Dec 24, 12:41 AM CST | Flash Flood Warning | BMX | Barbour, Pike | 3 hr |
| Dec 24, 3:37 AM CST | Tornado Warning | BMX | Barbour | 24 min |
| Dec 24, 4:31 AM CST | Tornado Warning | BMX | Barbour, Bullock | 59 min |
| Dec 24, 4:50 AM CST | Areal Flood Advisory | BMX | Barbour, Bullock, Pike, Russell | 3 hr |
| Dec 24, 4:54 AM CST | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Coosa, Randolph, Talladega | 3 hr |
| Dec 24, 7:12 AM CST | Flash Flood Warning | BMX | Randolph | 3 hr |
| Dec 24, 7:40 AM CST | Flash Flood Warning | BMX | Barbour, Bullock, Pike, Russell | 3 hr |
| Dec 24, 7:55 AM CST | Areal Flood Warning | BMX | Calhoun, Cherokee, Clay, Cleburne, Randolph, Talladega | 3 hr |
| Dec 24, 8:03 AM CST | Flash Flood Warning | BMX | Chambers | 6 hr |
| Dec 24, 8:40 AM CST | Tornado Warning | BMX | Barbour | 35 min |
| Dec 24, 8:53 AM CST | Flash Flood Warning | BMX | Elmore, Lee, Macon, Montgomery, Tallapoosa | 4 hr |
| Dec 24, 10:11 AM CST | Areal Flood Warning | BMX | Randolph | 64 min |
| Dec 24, 10:17 AM CST | Flash Flood Warning | BMX | Bullock, Chambers, Lee, Macon, Montgomery, Pike and 1 more | 3 hr |
| Dec 24, 10:35 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee | 14 min |
| Dec 24, 12:59 PM CST | Flash Flood Warning | BMX | Barbour, Bullock, Chambers, Elmore, Lee, Lowndes and 5 more | 12 hr |
| Dec 24, 2:49 PM CST | River Flood Warning | BMX | Elmore, Montgomery | 11 days |
Nearby
Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.